Derealisation / disconnected

Hi Laura hows the hives ? did you go down on Effexor ?

hives are better, not totally gone, but I am only taking antihistamines once every two days (versus 3 times everyday!). I have not started the process of going down, neuro told me to wait a month with the new generic to see (150mg tablet). But since hives have gone down, I do think it was the previous generic that gave me the hives. They were all over. So maybe is not the venlafaxine itself but the generic?

1 Like

Unfortunately the light I bought isn’t sold on amazon. :disappointed: If you search for “infrared” on this forum you will see my original post and there is a link to the product if you are interested. I’m also use a home-made intranasal infrared light that I also think helps get at the trigeminal nerve. I definitely look weird, like Rudolph the Red-nosed reindeer with a light up my nose! But it really helps me get relax and get to sleep, no joke. I was surprised.

1 Like

I am seeing someone for a second opinion and will ask about this drug I’m actually exhausted taking all these meds now with little to no relief :sob:

Thanks so much Eric

I see a new neuro next month so I’m hoping to get some fresh ears on it . What dose of topamax are you at now ?

Did Zoloft do anything ? I’ve heard so many actually get relief from it so odd how we’re all diff

Amy…you do very well tolerating meds i think so you have several options…a lot of people get relief from Topiramate but just cant hack it…you may be able to.
It was one of the 1st drugs i tried just couldnt cope with it.
Jo x

For years since chronic MAV I felt I had to relearn balance every morning as I got up. Took me minutes to get to sitting up in bed, tiny inch by inch. As I take immediate release drug did wonder if first thing there’s none left in your system to cope. For me all this cleared completely after long long time a couple of months back. Found I could hop out of bed as I did pre-MAV. Since recent relapse/attacks it’s back. Even on meds. My attacks have always started first thing on waking. Are we more vulnerable then. Must be some reason. Helen

Yes…im the same as you Helen. I dread the first part of the morning…put it this way…i dont go to bed the way i get out of it!!!
Jo x

2 Likes

Thanks jo I don’t think I did I’m tbe beggining but my tolerance is higher now so will c what the second specialist says I’m just exhausted not having anyone who knows what to do with me :grimacing:

I know how you feel i really do…Nov 17th 2014 my MAV became chronic and its only recently im now on a cocktail of treatment and meds that are doing me some good…its a long hard slog!!! And then some!!!

1 Like

not at all, zoloft made me feel worse

Best of luck on new dose, I had the greatest benefit once I got onto this dose, it’ll be worth the move up. Only side effect at that dose was extra night sweats but benefit of 75mg so worth it. Keep us posted.

That’s me too Joanne! Mornings are the worst, however they have gotten better than they were. The fear of sitting up in the mornings may always forever be with me… terrifying.

1 Like

Yes im with you there…its the first thing i think of when i wake up. Have i got a headache? Am i going to be dizzy? Its so hard to move away from this illness
So glad you are improving you deserve it
Jo x

1 Like

I’m at 50mg and will probably stay here for a while.

1 Like

Thanks so much jo I’ve been an emotional wreck all week it is beyond exhausting I know you all get it thank god for this group! I’m so happy ur feeling some relief lord knows u deserve it ! :heart:

1 Like

Amy, so sorry to hear things have been rough. I hope you get some relief soon and find it constructive to see a new doctor. Maybe you need a different medication or treatment plan; I really wish there was something concrete I could offer to help. I really sympathize and emphathize with your frustration at not feeling progress. However, I’m going to be annoying and mention that you have come a long way from the worst days (I think). Still, I think it is very reasonable to want to feel much better, in fact to feel normal and 100%. So I will have my fingers crossed for you and will be interested to hear what your next steps are.

Thanks @lsengara I really appreciate I am not where I was I think for me this walking around feeling like in a bubble is the most unbearable sensation I don’t feel real and I feel I am losing my life as I don’t feel present I appreciate I’m not in bed anymore but I’ve had this 14months now and feel I should be further along after all this time . I don’t think the med is helping as much as it could but I guess I’ll have to wait and see what the specialist says :pray:t3:

Swap the ‘months’ for ‘years’ and I could say the same. They do say, if wishes were horses, beggars would ride. Everyone would sooo love to recover in the twinkling of an eye, but I think it’s very easy to consider what progress one has made as a failure and become downcast if one compares it to some arbitrary target. So try to keep positive, and keep hunting. Helen

1 Like